Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Sweating, shortness of breath, dizziness, nausea, heart pounding, blurred vision. Causes for symptoms?

Last night, I had this weird episode of becoming really hot, broke out in a sweat, became light headed and short of breath, felt dizzy, sick to my stomach , but didnt get sick, loud ringing in my ears, heart was pounding and felt like it was racing, vision started to black out, and felt like I might pass out at any moment. When I was able to get myself to the bed, the symptoms started to pass, I was drenched in sweat, but my breathing returned to normal, and body cooled down and was now freezing because of the sweat, but within 5 minutes of laying down, I felt better. The whole episode lasted maybe 10 - 15 minutes. What was that all about?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  1561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THIAS IS ACTE ATTACK OF SINUSITIS
WHICH INCRESED ON EXPOSURE TO PARTICULAR ALLEREN EXPOSURE
YOU GET SINUS XRAY DONE
BLOOD SERUM FOR ALLERGY YOU WILL GET THE ANSWER
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor